# SDR YADA20190630001

- Difficulty date: June 29, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N124AX
- Make and model: Beech 1900C
- Aircraft serial: UC158
- Aircraft time: 27,909 hours, 33,546 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Stuck
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D, E

## Discrepancy

PILOT REPORTED THAT WHILE ON TAXI OFF THE BLOCK THAT AFTER LIFTING THE LEFT HAND POWER LEVER INTO GROUND FINE, IT BECAME STUCK. THE LEFT POWER LEVER WOULD NOT MOVE AND NEITHER WOULD THE RIGHT POWER LEVER. AIRCRAFT RETURNED TO PARKING BLOCK AND ENGINE WERE SHUT DOWN WITH NO FURTHER DISCREPANCIES. MAINTENANCE FOUND DURING TROUBLESHOOTING THAT THE POWER LEVER DETENT SUPPORT BLOCK WAS MISSING A SCREW THAT HELD IT IN PLACE ON THE CENTER COLUMN AND CAUSED THE THROTTLE GUIDE PINS TO BIND. RESET THROTTLES AND INSTALLED NEW SCREW AND ENGINE OPERATIONAL CHECKS WERE SUCCESSFUL.
